# SDR YENA2021080500504

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 017
- Aircraft time: 41,449 hours, 26,573 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1558101
- Part serial: 1002
- Condition: Tripped
- Location: Te Flap Sys
- Part time: 41,457 hours, 26,573 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1081, BOS-RIC RETURNED BACK TO BOS. L1 FLAP ACTUATOR TRIPPED ; R+R L1 FLAP ACTUATOR IAW AMM 27-51-01
